Hair falling out

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Carenpolar
Veteran Member


Date Joined Mar 2007
Total Posts : 672
   Posted 7/6/2008 8:22 AM (GMT -7)   
hi  good good sunday to everyone,,,,,,, I have taken Zyprexa since 2006 and my hair is falling out... I guess it is  a side effect of zyprexa... Has anyone else had this experience... I just wonder how much is going to fall out... all of it?
 
thanks, for listening,, Caren 
 
bipolar 1... zyprexa 5mgs.

olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted 7/6/2008 8:25 AM (GMT -7)   
Caren,

It is kind of strange for your hair to fall out, especially since you are taking a very low dose of Zyprexa. I think that is one of the side effects of the medicine, but it is more common when taking Depakote. You should definety talk to your pdoc about, and see what can be done about it.
Olivia
Bipolar Co-Moderator


Only by seeking challenges can we hope to find the best in ourselves. ~Robert Rodriguez

Don't let your yesterday ruin your today.


Georgie Girl
Regular Member


Date Joined May 2008
Total Posts : 319
   Posted 7/7/2008 6:28 AM (GMT -7)   
I started Depakote in March and Zyprexa in Apr and the hair on the front of my head has become very thin.  I also take 5 mg of Zyprexa. 

Georgie Girl

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 5:19 PM (GMT -7)
There are a total of 2,734,355 posts in 301,205 threads.
View Active Threads


Who's Online
This forum has 151325 registered members. Please welcome our newest member, artgal234.
340 Guest(s), 8 Registered Member(s) are currently online.  Details
CrohnsPanda, Wanda1225, Albannach, Teamchris, holo100, jdcd57, artgal234, snowboat


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer